# SDR UPS02239722

- Difficulty date: September 18, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Stringer
- Condition: Corroded
- Location: Ventral Stairway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI VENTRAL STAIRWAY MID STRINGER CORRODED UNDER #1 TREAD     STRINGER REPAIRED IAW SRM 53-10-3 FIG 1
